# SDR ASAA11510662

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 14,848 hours, 4,819 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter Element
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ETOPS PDC FOUND NR 1 ENG IDG DELTA P INDICATOR WAS EXTENDED.  ACCOMPLISHED FIM TASK 24 11 00 810 803.  PERFORMED CHECK OF IDG SCAVENGE FILTER.  VERIFIED BOTH ENG IDG DELTA P INDICATORS NOT EXTENDED.
